Generalized recurrence, compactifications, and the Lyapunov topology

Tom 201 / 2010

Ethan Akin, Joseph Auslander Studia Mathematica 201 (2010), 49-63 MSC: Primary 54H20. DOI: 10.4064/sm201-1-4


We study generalized recurrence for closed relations on locally compact spaces. This includes continuous maps and real flows. The main tools are Lyapunov functions and their compactifications. Under certain conditions it is shown that the Lyapunov functions determine the topology of the space.


  • Ethan AkinDepartment of Mathematics
    City College of New York
    New York, NY 10031-9100, U.S.A.
  • Joseph AuslanderDepartment of Mathematics
    University of Maryland
    College Park, MD 20742-0001, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek